# SDR DHL9672192C

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON AFT CABIN FLOOR SUPPORT UPPER SIDE BETWEEN BS 1130 AND 1148.  CUT OUT DAMAGED AREA 3 BY 1, FABRICATED AND INSTALLED ANGLE REPAIR 6.5 BY 2 BY 2 PER SRM 51-40-4.
